Vol. 306, No. 2, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Generalized Mullineux involution and perverse equivalences

Thomas Gerber, Nicolas Jacon and Emily Norton

Vol. 306 (2020), No. 2, 487–517
Abstract

We define a generalization of the Mullineux involution on multipartitions using the theory of crystals for higher-level Fock spaces. Our generalized Mullineux involution turns up in representation theory via two important derived functors on cyclotomic Cherednik category 𝒪: Losev’s “κ = 0” wall-crossing, and Ringel duality.

Keywords
Mullineux involution, Hecke algebra, Cherednik algebra
Mathematical Subject Classification 2010
Primary: 16T30, 17B37, 20C08
Milestones
Received: 5 April 2019
Revised: 16 January 2020
Accepted: 25 January 2020
Published: 13 July 2020
Authors
Thomas Gerber
École Polytechnique Fédérale de Lausanne
Lausanne
Switzerland
Nicolas Jacon
UFR Sciences exactes et naturelles, Laboratoire de Mathématiques
Université de Reims Champagne-Ardenne CNRS UMR 9008
Reims
France
Emily Norton
University of Bonn
Bonn
Germany